Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29260
Title: Bifurcations at a spherical cavity in a compressible solid with spherical isotropy
Authors: Chau, KT 
Issue Date: 1995
Publisher: John Wiley & Sons
Source: International journal for numerical and analytical methods in geomechanics, 1995, v. 19, no. 6, p. 381-398 How to cite?
Journal: International journal for numerical and analytical methods in geomechanics 
Abstract: The bifurcations, including surface mode and localized mode of deformation, at a spherical cavity in an infinite compressible solid with spherical isotropy are studied. Numerical results show that the conditions of bifurcations rate independent of the size of the spherical hole. Radical bifurcation modes (n = 0) are always possible at the peak applied stress; and pre-peak bifurcations are also possible for mode shapes compulsed of surface harmonics of higher degree (n > 0). Spherically isotropic solids degree is necessarily the lowest possible bifurcation; this finding differs from the conclusion for compressible isotropic solids.
URI: http://hdl.handle.net/10397/29260
ISSN: 0363-9061
EISSN: 1096-9853
DOI: 10.1002/nag.1610190602
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Nov 10, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

36
Last Week
2
Last month
Checked on Nov 12, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.